For the past two weeks, I have terrible anxiety worse than ever before. I've been on viibryd for maybe a year and a half possibly more. (Was on Zoloft before but hated the side effects) In the past two years I've also have incredible stress and my anxiety has gone up but never where I couldn't function. I read in that vilbryd side effects that a rare one is anxiety. Is it possible that after all this time I'm getting this side effect or has the stress finally hit me hard?
Vibryd's intent is to reduce the anxiety, not up it. For the side effects of anxiety, which you read about, the increase in anxiety is common in the initial stages of any
antidepressant, or when you increase the dosage of an antidepressant. Your body has to adjust to the surge in serotonin, as Chuck mentioned, due to more of the antidepressant in your body, so there is some temporary anxiety during the body adjustment.
However you've been on Vibryd, at a low dose of 10mg for over a year and a half. Have you been seeing your doctor regularly to monitor your use of Vibryd? I'm sorry if the tone of that question sounds a bit condescending, however a doctor, or specifically a psychiatrist, would have raised you from 10mg a long time ago, despite your resistance of not going up, because it would have avoided the anxiety and stress levels that you are feeling right now, regardless of the outside occurrences triggering your anxiety. 10mg is the lowest dose on Vibryd, however it's not the dose recommended for an anxiety disorder sufferer. You should be on 40mg. I know that sounds high, however it really is better for you, than 10mg. You wouldn't be feeling the crazy anxiety that you are on now.
If you've been seeing other doctors, like a general practitioner who are not familiar with antidepressants, as a psychiatrist, due to the lack of funds, know there are programs that fund visits to psychiatrists, as well as medications. You can check out http://www.needymeds.org/index.htm
And, you'll have to forgive me for saying this, because it's going to come off a bit harsh, possibly rude, but if you're able to invest a lot of time on vacations, you should consider investing as much time on your mental health.